# SDR CA110611003

- Difficulty date: June 10, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Part number: 215T522414
- Condition: Loose
- Location: Mdc
- Part time: 210 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN SELECTING NR 2 BATTERY MASTER SWITCH ON, NO POWER WAS AVAILABLE TO THE ACFT.  WHEN BOTH BATTERY SWITCHES WERE TURNED ON THERE WAS NO POWER INDICATION ON THE DC VOLT METER AND THE CO-PILOTS EFIS SCREENS DID NOT POWER UP. EVERYTHING WORKED FINE WHEN EXTERNAL POWER WAS APPLIED. AN INSP OF THE MDC (MAIN DISTRIBUTION CENTER) WAS CARRIED OUT AND REVEALED THAT NR 2 SHUNT CONNECTOR FOR BATTERY NR 2 DIRECT BUSS WAS EXTREMELY LOOSE IN THE BATTERY JUNCTION BOX. THE FASTENERS FOR THE SHUNT WERE RETORQUED AND THE SYS CHECKED SERVICEABLE.
